Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effects of long term SSRI use... My Story... newquestions

Posted by garnet71 on April 18, 2009, at 23:51:54

In reply to Effects of long term SSRI use... My Story..., posted by newquestions on April 16, 2009, at 9:10:07

Are you able to force yourself to exercise?

If not, something like Provigil or Segeline may correct some of your symptoms > which would allow you to regain exercise > which would enhance your body's ability to go back to homeostasis.

Ok-no medical theories here, just intuition. I can imagine being in that state that you are spending a lot of time doing nothing. I understand the misery. While on Zoloft, I spent the whole month of December doing aboslutely nothing but laying in my bed day and night-reading about medical problems on the internet. I had zero motivation. However, going off xxRIs and trying alternate drugs has led me to have the ability to exercise again. Although I still suffer from some issues, having a lapse right now from the inability to tolerate Adderall, I am so much better off, and am looking forward to a bright future. :-)

Like I said, what do you have to lose?

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:garnet71 thread:891025
URL: http://www.dr-bob.org/babble/20090416/msgs/891515.html